# SDR SWIA200414244

- Difficulty date: December 12, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 27,723 hours, 24,014 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01654
- Condition: Malfunctioned
- Location: Rt Spoileron
- Part time: 713 hours, 556 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS MESSAGE.  REPLACED RIGHT INBOARD SPOILERON PCU IAW MM 27-62-01.  REPLACED NR 2 SECU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD, PN 27000-7, SN OFF 3779.
